| Model Number |
MMT-523NAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had a button anomaly.Customer¿s blood glucose value was unknown.Customer stated that the insulin pump getting button error and can not get it to occurred.Customer was advised to discontinue the use of the insulin pump and revert the backup plan as per health care professional.The device will not return for the analysis.